Free Access
Issue
ESAIM: COCV
Volume 26, 2020
Article Number 17
Number of page(s) 45
DOI https://doi.org/10.1051/cocv/2020002
Published online 14 February 2020
  1. G. Allaire, Homogenization and two-scale convergence. SIAM J. Math. Anal. 23 (1992) 1482–1518. [CrossRef] [MathSciNet] [Google Scholar]
  2. M. Bardi and E. Feleqi, Nonlinear elliptic systems and mean-field games. NoDEA Nonlinear Differ. Equ. Appl. 23 (2016) Art. 44, 32. [CrossRef] [Google Scholar]
  3. L. Bufford and I. Fonseca, A note on two scale compactness for p = 1. Port. Math. 72 (2015) 101–117. [CrossRef] [Google Scholar]
  4. S. Cacace, F. Camilli, A. Cesaroni and C. Marchi, An ergodic problem for mean field games: qualitative properties and numerical simulations. Preprint arXiv:1801.08828 (2018). [Google Scholar]
  5. L. Carbone and R.D. Arcangelis, Unbounded functionals in the calculus of variations. Vol. 125 of Monographs and Surveys in Pure and Applied Mathematics. Chapman & Hall/CRC, Boca Raton, FL (2002). Representation, relaxation, and homogenization. [Google Scholar]
  6. P. Cardaliaguet, J.-M. Lasry, P.-L. Lions and A. Porretta, Long time average of mean field games. Netw. Heterog. Media 7 (2012) 279–301. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Cardaliaguet, J.-M. Lasry, P.-L. Lions and A. Porretta, Long time average of mean field games with a nonlocal coupling. SIAM J. Control Optim. 51 (2013) 3558–3591. [Google Scholar]
  8. A. Cesaroni, N. Dirr and C. Marchi, Homogenization of a mean field game system in the small noise limit. SIAM J. Math. Anal. 48 (2016) 2701–2729. [CrossRef] [Google Scholar]
  9. D. Cioranescu and P. Donato, An introduction to homogenization. Vol. 17 of Oxford Lecture Series in Mathematics and its Applications. The Clarendon Press Oxford University Press, New York (1999). [Google Scholar]
  10. L.C. Evans, Some new PDE methods for weak KAM theory. Calc. Var. Part. Differ. Equ. 17 (2003) 159–177. [CrossRef] [Google Scholar]
  11. I. Fonseca and G. Leoni, Modern methods in the calculus of variations: Lp spaces. Springer Monographs in Mathematics. Springer, New York (2007). [Google Scholar]
  12. M. Giaquinta and L. Martinazzi, An introduction to the regularity theory for elliptic systems, harmonic maps and minimal graphs. Springer Science & Business Media (2013). [Google Scholar]
  13. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Classics in Mathematics. Springer-Verlag, Berlin (2001). Reprint of the 1998 edition. [Google Scholar]
  14. D. Gomes, E. Pimentel and V. Voskanyan, Regularity theory for mean-field game systems. Springer Briefs in Mathematics. Springer, Cham (2016). [CrossRef] [Google Scholar]
  15. D. Gomes, L. Nurbekyan and M. Prazeres, One-dimensional stationary mean-field games with local coupling. Dyn. Games Appl. (2017). [PubMed] [Google Scholar]
  16. M. Huang, R.P. Malhamé and P.E. Caines, Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle. Commun. Inf. Syst. 6 (2006) 221–251. [Google Scholar]
  17. M. Huang, P.E. Caines and R.P. Malhamé, Large-population cost-coupled LQG problems with nonuniform agents: individual-mass behavior and decentralized ϵ-Nash equilibria. IEEE Trans. Automat. Control 52 (2007) 1560–1571. [CrossRef] [MathSciNet] [Google Scholar]
  18. J.-M. Lasry and P.-L. Lions, Jeux à champ moyen. I. Le cas stationnaire. C. R. Math. Acad. Sci. Paris 343 (2006) 619–625. [CrossRef] [MathSciNet] [Google Scholar]
  19. J.-M. Lasry and P.-L. Lions, Jeux à champ moyen. II. Horizon fini et contrôle optimal. C. R. Math. Acad. Sci. Paris 343 (2006) 679–684. [CrossRef] [MathSciNet] [Google Scholar]
  20. J.-M. Lasry and P.-L. Lions, Mean field games. Cahiers de la Chaire Finance et Développement Durable (2007). [Google Scholar]
  21. P.L. Lions, G. Papanicolao and S.R.S. Varadhan, Homogeneization of Hamilton-Jacobi equations. Preliminary Version (1988).. [Google Scholar]
  22. D. Lukkassen, G. Nguetseng and P. Wall, Two-scale convergence. Int. J. Pure Appl. Math. 2 (2002) 35–86. [Google Scholar]
  23. G. Nguetseng, A general convergence result for a functional related to the theory of homogenization. SIAM J. Math. Anal. 20 (1989) 608–623. [CrossRef] [MathSciNet] [Google Scholar]
  24. A. Visintin, Towards a two-scale calculus. ESAIM: COCV 12 (2006) 371–397. [CrossRef] [EDP Sciences] [Google Scholar]
  25. A. Visintin, Two-scale convergence of some integral functionals. Calc. Var. Partial Differ. Equ. 29 (2007) 239–265. [Google Scholar]
  26. V. Zhikov, On two-scale convergence. J. Math. Sci. 120 (2004) 1328–1352. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.